ophthalmologist-icon
Acne on back
I have many pimples /acne on my back and its forming on front as well as shoulders and acne is also severe above eye brows on face . It all started after using wysolone 40mg and vitamin c from a month . Is their any way to abate the effect.
271 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello Acne is side effect of steroid. Why are you taking steroid?ask ur physician if steroid can be reduced or stopped or replaced. Consult dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navya G
General Physician Bangalore
Hi there. Your acne is caused due to wysolone tablet. It's steroid and acne is one of their major side effect. Treatment includes was your face with warm water every 5-6hrs, avoid oil based sunscreens, moisturizers, have more fluids, topical creams having benzoic acid, salicylic acid, tretinoin, antibiotic gels having clindamycin for fresh pimples.please consult dermatologist once.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.